MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145018
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: g3, d6b (removed explanted date).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during normal use, there was a leak at the junction of the venous extension tube and bifurcate of the catheter.Tego was not utilized.There was no luer adapter issue.The insertion site was treated prior to product placement.Flushing was not done prior to use.No other defects/damages found on the product.No other products were being utilized with the device.Nothing unusual was observed on the device prior to use.The clamp was moved periodically.A cleaning was used on the device.The product was replaced with the same lot as the intervention and the treatment was completed.There was no blood loss.Blood transfusion was not required.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, during normal use, there was a leak at the junction of the venous extension tube and bifurcate of the catheter.Tego was not utilized.There was no luer adapter issue.The insertion site was treated prior to product placement.Flushing was not done prior to use.No other defects/damages found on the product.No other products were being utilized with the device.Nothing unusual was observed on the device prior to use.The clamp was moved periodically.An unspecified name of a cleaning agent was used on the device.The product was replaced with the same product id (identifier) and lot as the intervention and the treatment was completed.There was no blood loss.Blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21305901
Report Number1282497-2025-00055
Device Sequence Number12767502
Product Code MSD
UDI-Device Identifier10884521013216
UDI-Public10884521013216
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145018
Device Catalogue Number8888145018
Device Lot Number2412000187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/12/2025
02/14/2025
03/06/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/14/2025
02/18/2025
03/11/2025
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale